Aleve D Sinus & Headache 10 Ct

Aleve-D® Sinus & Headache. Non-drowsy. All day strong®. Naproxen Sodium 220 mg (NSAID). Pseudoephedrine HCl 120 mg extended-release tablet. Pain reliever-fever reduced/nasal decongestant. 12 Hour multi-symptom relief of: Sinus pressure. Headache. Sinus congestion. Nasal congestion. 1 Caplet - 12 hours. Capsule-shaped tablets.
Uses: Temporarily relieves these cold, sinus and flu symptoms: Sinus pressure. Minor body aches and pains. Headache. Nasal and sinus congestion (promotes sinus drainage and restores freer breathing through the nose). Fever. Each caplet contains: Sodium 22 mg. Bayer, the Bayer Cross, Aleve-D and All Day Strong are registered trademarks of Bayer. Questions or Comments Call 1-800-986-0369 (Mon - Fri 9AM - 5PM EST).